# SDR JJBA20250131024

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 47,738 hours, 30,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EXIT ROW EMERGENCY EXIT ILLUMINATED PLACARD INOPERATIVE. REMOVED AND REPLACED #4 INVERTER. OPS CHECK SAT.
